# SDR AALA200802437A

- Difficulty date: October 30, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 54,066 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Nut
- Condition: Loose
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1025158
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI INFLIGHT SFO TO STL - CREW REPORTED OXYGEN BOTTLE PRESSURE LOW.  LANDED MCI WITHOUT INCIDENT.  FOUND CAPTAINS MASK COMPARTMENT LEAKING.  TIGHTEN B NUT AT CAPTAINS MASK COMPARTMENT.  REPLACED CREW OXYGEN BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
